# SDR SWAA010565

- Difficulty date: February 25, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 34,893 hours, 21,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65C30461
- Part serial: 371
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT WING L/E NR 1 KRUEGER FLAP OUTBD END BROKEN AT SPRING LOADED FLAP DOOR.  REMOVED AND REPLACED KRUEGER FLAP PER MM.
